# SDR ASAA2013022293964

- Difficulty date: February 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 25,434 hours, 7,531 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 346A31022
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHROUD HAS A CRACK ON AFT BASE 2.1 LONG.  ACFT GROUNDED.  R & R APU DRAIN SHROUD.
